Thunderstorm Wind, Wilbarger
- When
- June 7, 11:13 PM CST
- Where
- Wilbarger County, 4.22 mi ENE of Odell
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.370, -99.350
Measured by Texas Tech Mesonet.
An isolated thunderstorm developed over Wilbarger county, producing at least isolated severe wind gusts. No damage was reported with this storm.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OUN wrote it up.
An isolated thunderstorm developed over Wilbarger county, producing at least isolated severe wind gusts. No damage was reported with this storm.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 7, 10:57 PM CST, 16 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1157 PM CDT SAT JUN 7 2014
.AVIATION...
TSRA WILL BECOME MORE WIDESPREAD EARLY IN THE PD...ESP FROM CNTRL OK
SITES SWD AND WILL GO WITH PREVAILING/TEMPO TSRA GROUPS EARLY ON.
SHOWERS/MORE WIDESPREAD MVFR/IFR CONDITIONS EXPECTED TO LINGER IN
THE WAKE OF THE CONVECTIVE COMPLEX DURING THE EARLY MORNING.
CONDITIONS EXPECTED TO IMPROVE LATER SUNDAY AS MCV MOVES OFF TO THE
EAST.
&&
.PREV DISCUSSION... /ISSUED 1015 PM CDT SAT JUN 7 2014/
.DISCUSSION...
SCATTERED STRONG/SEVERE STORMS CONTINUE TO DEVELOP IN WAA ZONE
NORTH OF SURFACE FRONT/OUTFLOW BOUNDARY FROM N TX INTO FAR SE OK.
TSTM COMPLEX CONTINUING TO SHAPE AS IT MOVES SEWD OFF THE HIGH
PLAINS. EXPECT THESE STORMS TO CONTINUE SEWD INTO THE FA LATER
TONIGHT WITH THE BEST COVERAGE OVER SRN PARTS OF THE REGION. THIS
ALREADY WELL DEPICTED IN THE GRIDS AND WILL ONLY MAKE MINIMAL
ADJUSTMENTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 68 81 67 80 / 70 40 70 60
HOBART OK 67 83 65 82 / 70 40 70 30
WICHITA FALLS TX 68 87 68 85 / 70 40 70 40
GAGE OK 63 78 62 80 / 50 30 60 30
PONCA CITY OK 65 78 65 79 / 40 40 70 70
DURANT OK 69 86 68 82 / 70 60 70 60
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR OKZ004>042-044>046-
050.
TX...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR TXZ083>090.
&&
26/02HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 910 PM CDT SAT JUN 7 2014 OKZ004>048-050>052-TXZ083>090-081100- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1155 AM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF SOUTHERN AND WESTERN OKLAHOMA AND WESTERN NORTH TEXAS TONIGHT. LOCATION... THE SLIGHT RISK AREA IS ALONG AND SOUTH OF A LINE FROM CHEYENNE TO WEATHERFORD TO PURCELL TO ATOKA. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH 5 AM SUNDAY MORNING. IMPACTS... DAMAGING WIND GUSTS 60 TO 70 MPH LARGE HAIL UP TO THE SIZE OF TENNIS BALLS HEAVY RAINFALL MAY RESULT IN SOME FLOODING DISCUSSION... SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP NEAR AND NORTH OF A FRONTAL BOUNDARY FROM WESTERN NORTH TEXAS INTO SOUTHERN OKLHOMA THIS EVENING. ADDITIONAL THUNDERSTORMS WILL ALSO LIKELY MOVE SOUTHEASTWARD FROM THE HIGH PLAINS INTO OKLAHOMA AND NORTH TEXAS LATER TONIGHT. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SEVERE THUNDERSTORMS...ALONG WITH HEAVY RAINFALL...WILL BE POSSIBLE AGAIN SUNDAY AFTERNOON AND NIGHT...MAINLY ACROSS THE SOUTHERN HALF OF OKLAHOMA AND WESTERN NORTH TEXAS. THUNDERSTORM CHANCES WILL DECREASE AFTER MONDAY BUT CONTINUE THROUGH THE WORK WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1059 PM CDT SAT JUN 7 2014
OKZ031-042-080430-
SEMINOLE OK-PONTOTOC OK-
1059 PM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SEMINOLE AND
NORTHEASTERN PONTOTOC COUNTIES UNTIL 1130 PM CDT...
AT 1056 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BYNG...MOVING
NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3476 9670 3491 9683 3493 9680 3490 9680
3490 9678 3495 9677 3508 9659 3496 9649
3491 9649 3491 9646 3488 9643
TIME...MOT...LOC 0356Z 235DEG 16KT 3488 9670SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1102 PM CDT SAT JUN 7 2014
OKZ036-080430-
JACKSON OK-
1102 PM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JACKSON COUNTY UNTIL 1130
PM CDT...
AT 1101 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
ELDORADO...MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3451 9967 3463 9967 3473 9949 3473 9944
3474 9943 3448 9930 3439 9971 3442 9973
3443 9977 3450 9984
TIME...MOT...LOC 0401Z 244DEG 17KT 3454 9964SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1131 PM CDT SAT JUN 7 2014
OKZ033-034-080500-
HARMON OK-GREER OK-
1131 PM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARMON AND CENTRAL
GREER COUNTIES UNTIL 1200 AM CDT...
AT 1129 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
GOULD...MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3504 9971 3490 9943 3472 9960 3472 9967
3465 9967 3474 9986
TIME...MOT...LOC 0429Z 210DEG 18KT 3476 9973SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1156 PM CDT SAT JUN 7 2014
OKZ028>030-080530-
MCCLAIN OK-CLEVELAND OK-POTTAWATOMIE OK-
1156 PM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCCLAIN...
SOUTHEASTERN CLEVELAND AND SOUTHWESTERN POTTAWATOMIE COUNTIES UNTIL
1230 AM CDT...
AT 1153 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
ROSEDALE...MOVING EAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3496 9692 3496 9693 3491 9693 3490 9724
3507 9729 3518 9696 3495 9690
TIME...MOT...LOC 0453Z 257DEG 14KT 3500 9718PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1207 AM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM TSTM WND GST 5 W ALTUS 34.64N 99.42W
06/08/2014 E60 MPH JACKSON OK TRAINED SPOTTER
&&
MDAYSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1208 AM CDT SUN JUN 8 2014 OKZ023-027-038-080545- CADDO OK-GRADY OK-COMANCHE OK- 1208 AM CDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CADDO...WEST CENTRAL GRADY AND NORTHEASTERN COMANCHE COUNTIES UNTIL 1245 AM CDT... AT 1205 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FLETCHER... MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LAT...LON 3467 9822 3479 9839 3515 9808 3497 9783 TIME...MOT...LOC 0505Z 221DEG 32KT 3479 9825
The Altus AFB radar (KFDR), 34 km away, was scanning. The volume nearest the first event began at 05:11 UTC.
1 thunderstorm wind. Local standard time, as filed.
Measured by Texas Tech Mesonet.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2014Every state in 2014This day in weather historyWarnings in Texas, June 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 529324.